Integral closures of uncountable commutative regular rings
Author: L. Lipshitz
Journal: Proc. Amer. Math. Soc. 56 (1976), 19-23
MSC: Primary 13B20; Secondary 02H15
MathSciNet review: 0485825
Full-text PDF Free Access
Abstract: Necessary and sufficient conditions are given for a commutative regular ring to have a prime integrally closed extension.
L. Lipshitz, Commutative regular rings with integral closure, Trans. Amer. Math. Soc. 211 (1975), 161-170.
---, The real closure of a commutative regular $f$-ring Fund. Math. (to appear).